MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number GBX1030S20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with a dreamstation st30 device has passed away.There was no allegation that the device contributed to the death.No medical intervention was specified the device is not returning to the manufacturer for evaluation.The manufacturer did not receive contact information to obtain additional information.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION ST30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key22951838
Report Number2518422-2025-049057
Device Sequence Number9868251
Product Code MNS
UDI-Device Identifier00606959425989
UDI-Public(01)00606959425989
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGBX1030S20
Device Catalogue NumberGBX1030S20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown